# SDR AALA201905319011

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 53,761 hours, 22,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unserviceable
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BATTERY UNSERVICEABLE AT FORWARD FLIGHT ATTENDANT SEAT. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
